# SDR YENA2022050200432

- Difficulty date: April 30, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N639JB
- Make and model: Airbus A320-232
- Aircraft serial: 02814
- Aircraft time: 60,234 hours, 21,380 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#1589, EWR-SJU. ' ON DESCENT PASSING THROUGH CLOUDS ODOR LIKE SWEATY SOCKS LASTING FOR 5MINUTES WAS DETECTED IN THE COCKPIT ONLY. ON GATE ARRIVAL AFTER STARTING APU AND SELECTING APU BLEED, ODOR WAS IMMEDIATELY DETECTED IN THE COCKPIT ONLY AGAIN. ODOR IN BOTH CASES WAS MODERATE ; COMPLIED WITH INFORMATION NOTICE 2017-T015 SECTION A (A) ISOLATED FAULT TO BE TYPE 10 (A) , 1,C PER TSM 05-50-00-810-085-B/ TSM 05-50-00-810-085-D. A/C IS OK FOR SERVICE.'
